Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Aperiodic tilings in higher dimensions


Author: Charles Radin
Journal: Proc. Amer. Math. Soc. 123 (1995), 3543-3548
MSC: Primary 52C22
MathSciNet review: 1277129
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that in dimensions $ d \geq 3$, aperiodic tilings can naturally avoid more symmetries than just translations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52C22

Retrieve articles in all journals with MSC: 52C22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1277129-X
PII: S 0002-9939(1995)1277129-X
Article copyright: © Copyright 1995 American Mathematical Society